MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC BI-POLAR HIP SYSTEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. RINGLOC BI-POLAR HIP SYSTEM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 802202802 lot: 66707804 femoral head 12/14 taper 28 mm diameter +0 mm neck length.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately two weeks post-implantation, the patient underwent a right hip revision due to multiple hemiarthroplasty dislocations.During the procedure, the head was found to be out of the shell and liner construct.The stem was retained and other implants were revised.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4 udi and expiration date; g3; h2; h4 the following sections were corrected: d4 lot once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified the liner had been installed into the shell with the liner having indentations visible in two locations.The liner rotates inside of the shell without resistance.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided review of the available records identified the following: recurrent dislocation; head was no longer in the liner.Radiographs identified the following: dislocation and displacement of the acetabular implant.A definitive root cause cannot be determined.The complaint is confirmed based on the medical findings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RINGLOC BI-POLAR HIP SYSTEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20608725
Report Number0001825034-2024-02581
Device Sequence Number7411721
Product Code JDI
UDI-Device Identifier00880304001800
UDI-Public(01)00880304001800(17)280129(10)65722006
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-165232
Device Lot Number65722006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/20/2024
02/17/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/26/2024
02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight61 KG